MathSciNet Relay Station
MathSciNet bibliographic data
MR1176492 (93g:60123) 60H10 (34D20 34F05 60J60 93E15)
Mao, Xuerong Almost sure polynomial stability for a class of stochastic differential equations. Quart. J. Math. Oxford Ser. (2) 43 (1992), no. 171, 339–348.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement